# SDR GTIA2023022336990

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N950NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10769
- Aircraft time: 4,296 hours, 1,760 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT: ON CLIMBOUT WE GOT A PERSISTENT BUT MILD ACRID SMELL/FUME EVENT AND A MOMENTARY ORANGE PEEL IN THE FLIGHT DECK. RAN THE FUMES CHECKLIST AND TURNED PACK #1 OFF, FUMES WENT AWAY-PERF TSM 05-50-00-810-831-A. IDENTIFIED SOURCE AS PACK 1.
